MAUDE Adverse Event Report: BOSTON SCIENTIFIC - CORK PERIPHERAL ROTALINK® PLUS; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC - CORK PERIPHERAL ROTALINK® PLUS; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number M0011401500
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is considered handling damage as the event occurred without direct patient contact.  (b)(4).
 
Event or Problem Description
It was reported that the burr caught the drape.A peripheral rotalink® plus was selected for use.During preparation outside patient's body, the rotation of the device was tested.The device moved as the physician tested the rpms.Consequently, it was noticed that the burr became caught on the blue table drape and the foreign material wrapped around the burr.The device did not enter the patient's body.No patient complications were reported.

Brand Name
PERIPHERAL ROTALINK® PLUS
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC - CORK
business and technology park
model farm road
cork
EI 
MDR Report Key6602301
Report Number2134265-2017-05266
Device Sequence Number19149139
Product Code MCW
UDI-Device Identifier08714729838906
UDI-Public(01)08714729838906(17)20181130(10)20003891
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberM0011401500
Device Lot Number20003891
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2017
Initial Report FDA Received Date05/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1